# SDR CALA2013092691494

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,265 hours, 14,267 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS AILERON LOCKOUT ON DESCENT LEAVING 8,000.  EICAS CLEARED ITSELF IAW REF LM7279. INSTALLED SERVICEABLE RT AILERON LOCKOUT ACTUATOR.  OPERATIONS CHECKED NORMAL.
